# SDR VNAA202102031112

- Difficulty date: January 30, 2021
- Submitted: February 3, 2021
- Operation: Air carrier
- Aircraft: N556NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15339
- Aircraft time: 14,284 hours, 13,038 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING UNSCHEDULED MAINTENANCE AT CINCINNATI, OH (CVG), BLENDING WAS DISCOVERED ON STRINGER 16R BETWEEN APPROXIMATELY FS 435 AND FS 448 DURING REPAIR OF THE FUSELAGE SKIN PER EA 21-C9-53-064-A.  UPON INVESTIGATION, THE STRINGER IS IN A NO DAMAGE ALLOWED AREA AND THE BLENDS ARE GREATER THAN 20% OF THE THICKNESS.  DAMAGE REQUIRES STRINGER SECTION REMOVAL, REPLACEMENT AND SPLICE REPAIR.  THE SH670-31103-4 STRINGER IS FABRICATED FROM 7075-T76511 ALUMINUM S6295 EXTRUSION PER QQ-A-250/15 AND IS 0.063 ½ THICK.
